Has anyone else experienced a high level of anxiety in the morning on zoloft? I've been taking it alittle over 2 weeks and curently at 50 mg daily. I was started at a much higher dose but after talkin w my GP about side effects I lowered to 25mg for a few days. then 50mg and continue to 100. I was told that if I didn't start gettin some real relief soon he wanted to switch to cymbalta.
Hello skinin_bonz. I'm a bit curious about why you are still at the 50 mg doseage of Zoloft.
Have you seen your GP since you decided to come down from the original Large doseage this Dr had put you on?I reread some of the information in prior posts from you concerning your medications.You know, Gp's really are not equipped with the correct knowledge of the disorder of GAD to treat it effectively.As I read through these prior posts I remembered that you are also on a low dose of Cymbalta as well.Both of these meds can actually cause worsening of the condition that they are supposed to help with.As is the case with most of this generation of SSRI's and SSRNI's.It's pretty difficult to say if this might be a med issue,or if this is anxiety worsened by not experiencing relief from the GAD,as you expected when begining the medications.Sometimes, GAD needs to be treated with a "cocktail" of various meds,but the GP's won't do this,because they don't have that deep knowledge of these types of conditions OR the various meds that can be used in a combo for the best effects that a Psych Dr would have.Hopefully, some will have more insight on your question though.I guess it comes off fairly clearly that I don't think GP's should be diagnosing or medicating these complex issues.Wishing you a bit of calm and respite this Holiday, tejas129
Hello skinin bonz. Your body is still adjusting itself to the Zoloft. My own point of view it really doesn't matter when you take the drug, early or late morning , or afternoon, early or late etc. Anxiety or increased anxiety is a direct side effect to taking the drug which almost is always a factor as a person begins taking it for the first time. Regards pledge
Hi, I was precscribed (Sertraline) zoloft a few weeks ago I couldn't get on with it at all it hightened my anxiety to unbearable levels I was told it can take upto 6-8weeks to kick in and to persevere but I'm afraid I couldn't and had to stop taking it. That's just my experience but I'm told it works for some just make sure you keep touching base with your GP - I hope this has helped you a little sorry I can't be of more help.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 25 Jul 2010 • 29 answers
I have been taking Sertraline which is the generic brand for Zoloft because I have high anxiety and?
Posted 28 Mar 2011 • 3 answers
Posted 14 Aug 2011 • 5 answers
Posted 1 day 6 hours ago • 1 answer